# SDR HEEA0016777

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 3212 · Emergency Flotation Section
- Part: Floatbag
- Part number: 407350301101
- Condition: Mismarked
- Location: Float Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOATBAG PART RECEIVED AS A 407-350-301-101, S/N 0045; BUT IN REALITY ,THE PART NUMBER ON THE BAG WAS 407-350-300-101.
